RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2011, Volume 272, Pages 266–276 (Mi tm3264)  

This article is cited in 6 scientific papers (total in 6 papers)

Higher covariant derivative regularization for calculations in supersymmetric theories

K. V. Stepanyantz

Department of Theoretical Physics, Faculty of Physics, Moscow State University, Moscow, Russia

Abstract: A variant of the higher covariant derivative regularization is used for calculation of a two-loop $\beta$-function for the general renormalizable $N=1$ supersymmetric theory. It is shown that the $\beta$-function is given by integrals of total derivatives. Partially this can be explained by substituting solutions of Slavnov–Taylor identities into the Schwinger–Dyson equations.

Full text: PDF file (221 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2011, 272, 256–265

Bibliographic databases:

Received in September 2010

Citation: K. V. Stepanyantz, “Higher covariant derivative regularization for calculations in supersymmetric theories”, Problems of modern theoretical and mathematical physics: Gauge theories and superstrings, Collected papers. Dedicated to Academician Andrei Alekseevich Slavnov on the occasion of his 70th birthday, Tr. Mat. Inst. Steklova, 272, MAIK Nauka/Interperiodica, Moscow, 2011, 266–276; Proc. Steklov Inst. Math., 272 (2011), 256–265

Citation in format AMSBIB
\Bibitem{Ste11}
\by K.~V.~Stepanyantz
\paper Higher covariant derivative regularization for calculations in supersymmetric theories
\inbook Problems of modern theoretical and mathematical physics: Gauge theories and superstrings
\bookinfo Collected papers. Dedicated to Academician Andrei Alekseevich Slavnov on the occasion of his 70th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2011
\vol 272
\pages 266--276
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3264}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2838856}
\zmath{https://zbmath.org/?q=an:1227.81224}
\elib{http://elibrary.ru/item.asp?id=15639270}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2011
\vol 272
\pages 256--265
\crossref{https://doi.org/10.1134/S008154381101024X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000290170500024}
\elib{http://elibrary.ru/item.asp?id=16991916}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955732872}


Linking options:
  • http://mi.mathnet.ru/eng/tm3264
  • http://mi.mathnet.ru/eng/tm/v272/p266

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Aleshin S.S., Kazantsev A.E., Skoptsov M.B., Stepanyantz K.V., “One-loop divergences in non-Abelian supersymmetric theories regularized by BRST-invariant version of the higher derivative regularization”, J. High Energy Phys., 2016, no. 5, 014  crossref  isi  elib  scopus
    2. I. V. Nartsev, K. V. Stepanyantz, “NSVZ-like scheme for the photino mass in softly broken $N=1$ SQED regularized by higher derivatives”, JETP Letters, 105:2 (2017), 69–73  mathnet  crossref  crossref  isi  elib
    3. Nartsev I.V., Stepanyantz K.V., “Exact renormalization of the photino mass in softly broken $\mathcal{N}=1$ SQED with $N_f$ flavors regularized by higher derivatives”, J. High Energy Phys., 2017, no. 4, 047  crossref  mathscinet  isi  scopus
    4. Shakhmanov V.Yu., Stepanyantz K.V., “New Form of the Nsvz Relation At the Two-Loop Level”, Phys. Lett. B, 776 (2018), 417–423  crossref  mathscinet  zmath  isi  scopus
    5. Kazantsev A.E., Kuzmichev M.D., Meshcheriakov N.P., Novgorodtsev S.V., Shirokov I.E., Skoptsov M.B., Stepanyantz K.V., “Two-Loop Renormalization of the Faddeev-Popov Ghosts in N=1 Supersymmetric Gauge Theories Regularized By Higher Derivatives”, J. High Energy Phys., 2018, no. 6, 020  crossref  mathscinet  isi  scopus
    6. Aleshin S.S., Kataev A.L., Stepanyantz K.V., “The Three-Loop Adler D-Function For N=1 Sqcd Regularized By Dimensional Reduction”, J. High Energy Phys., 2019, no. 3, 196  crossref  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:210
    Full text:19
    References:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019